Existence theory for nonlinear operator equations of Hammerstein type in Banach spaces

Abstract

We use topological methods to develop an existence theory for nonlinear operator equations of Hammerstein type in Banach spaces. In particular our theory yields existence results to initial and boundary value problems for functional-differential equations in abstract spaces.

Authors

Donal O’Regan
Department of Mathematics National University of Ireland Galway, Ireland

Radu Precup
Department of Mathematics Babes-Bolyai University, Cluj-Napoca, Romania

Keywords

Abstract Hammerstein equation; Nonlinear integral equation; Integro-differential equation; Evolution equation.

Paper coordinates

D. O’Regan, R. Precup, Existence theory for nonlinear operator equations of Hammerstein type in Banach spaces, Dynamic Systems Appl. 14 (2005), 121-134.

PDF

About this paper

Journal

Dynamic Systems and Applications

Publisher Name

1056-2176

Print ISSN
Online ISSN

1056-2176

MR2128316, Zbl 1086.47034. journal website: https://www.acadsol.eu/dsa/

google scholar link

2005

Related Posts